# SDR 96ZZZX2388

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3182Q
- Make and model: Cessna 182K
- Aircraft serial: 18258182
- Propeller: Mcauly 2A34C66
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C4239C66
- Condition: Cracked
- Location: Propeller
- Part time: 896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS SENT IN FOR OVERHAUL DUE TO CALENDAR TIME.  HUB WAS FOUND CRACKED FROM MOUNTING STUD HOLE.  NEW HUB WAS REINSTALLED.
